Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Trying to increase weight. Having loss of appetite. How to increase appetite and weight?

hello doctor, im 29 yrs. my weight os 50 kg only and height is 5.6 . im not looking good and i want to increase my weight..i cant take oily food indoscopy and abdominal report is summer season i loses my appitite and cnt take mor food...and also i cant take butter, how could it possiible to increase my appitite and weight..........?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hope you have got a medical check up already to exclude any illness .
TO INCREASE APPETITE HAVE REGULAR EXERCISES.taking parts in outdoor games and activities will increase b m r and and appetite .take balanced diet with extra calories .Ie you take extra calories than your requirement you will gain weight .every 2 hrs you take any thing you like to eat beside 2 major meals and 2 snacks
Take plenty of water and health drinks at least 2 times .
you will get result. that i hope .
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor